Kleinian groups with discrete length spectrum

Richard D. Canary, Christopher J. Leininger

Research output: Contribution to journalArticlepeer-review

Abstract

We characterize finitely generated torsion-free Kleinian groups whose real length spectrum (without multiplicities) is discrete.

Original languageEnglish (US)
Pages (from-to)189-193
Number of pages5
JournalBulletin of the London Mathematical Society
Volume39
Issue number2
DOIs
StatePublished - Apr 2007
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Kleinian groups with discrete length spectrum'. Together they form a unique fingerprint.

Cite this